Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INGEVITY?+; Implantable lead
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
BOSTON SCIENTIFIC CORPORATION INGEVITY?+; Implantable lead
Model Number
7841
Medical Device Problem Code
Material Integrity Problem (2978)
Health Effect - Clinical Code
No Clinical Signs, Symptoms or Conditions (4582)
Date of Event
09/16/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that this right atrial (ra) lead was not successfully implanted due to the tip of the lead got kinked upon lead insertion.This ra lead was replaced with the same model.No adverse patient effects were reported.
New Search
Submit an Adverse Event Report
Brand Name
INGEVITY?+
Common Device Name
Implantable lead
Manufacturer
(Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer
(Section G)
Boston Scientific Corporation
road 698, lot no. 12
dorado PR 00646 -260
Manufacturer Contact
mark mischke
4100 hamline avenue north
saint paul, MN 55112
+1(612)875-7234
MDR Report Key
50945636
Report Number
2124215-2026-51937
Device Sequence Number
9534623
Product Code
NVN
UDI-Device Identifier
00802526604577
UDI-Public
(01)00802526604577(17)270925
Combination Product (Y/N)
Y
Initial Reporter Country
JA
PMA/510(K) Number
P150012
Number of Events Summarized
1
Summary Report (Y/N)
N
Device Implanted Year
2026
Device Explanted Year
2026
Reporter Type
Manufacturer
Report Source
Other,Foreign
Initial Reporter Occupation
Physician
Type of Report
Initial
Report Date
(Section B)
09/30/2026
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Model Number
7841
Device Catalogue Number
7841
Device Lot Number
1682307
Was Device Available for Evaluation?
No
Is the Reporter a Health Professional?
Yes
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
09/16/2026
Initial Report FDA Received Date
09/30/2026
Date Device Manufactured
09/25/2025
Is the Device Labeled for Single Use? (Y/N)
Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
Initial
Patient Sequence Number
1
Patient Age
62 YR
Patient Sex
Unknown